RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 82, Issue 5  


On a New Class of Function Systems of Faber–Schauder Type
T. U. Aubakirov, N. A. Bokaev
643
On Invertible Contractions of Quotients Generated by a Differential Expression and by a Nonnegative Operator Function
V. M. Bruk
652
On the Properties of a Cauchy-Type Problem for an Abstract Differential Equation with Fractional Derivatives
A. V. Glushak
665
Convergence of the Krylov–Bogolyubov Procedure in Bowan's Example
T. I. Golenishcheva-Kutuzova, V. A. Kleptsyn
678
On the Dispersion Law of the Form $\varepsilon(p)=\hbar^2p^2/2m+\widetilde V(p)-\widetilde V(0)$ for Elementary Excitations of a Nonideal Fermi Gas in the Pair Interaction Approximation $(i\leftrightarrow j)$, $V(|x_i-x_j|)$
V. P. Maslov
690
Bethe Manifolds Associated with Classical Root Systems
V. V. Meshcheryakov
709
A Method for Summing Fourier Integrals for Functions from $H^p(E_{2n}^+)$, $0<p<\infty$
S. G. Pribegin
718
Operations on Approximatively Compact Sets
I. A. Pyatyshev
729
Extremal Problems for Numerical Series
A. I. Stepanets
736
A Compactification of the Moduli Variety of Stable Vector 2-Bundles on a Surface in the Hilbert Scheme
N. V. Timofeeva
756
On the Fastest Moving Off from a Vertex in Directed Regular Graphs
V. I. Trofimov
770

Brief Communications
Local Convergence in Measure on Semifinite von Neumann Algebras, II
A. M. Bikchentaev
783
Multivalent Maps with Second-Order Modulus of Continuity
A. A. Vasil'eva
787
Representations of Rapidly Decreasing Functions by the Maslov Canonical Operator
S. Yu. Dobrokhotov, B. Tirozzi, A. I. Shafarevich
792
Chromatic Numbers of 3-Dimensional Distance Graphs Containing No Tetrahedra
O. I. Rubanov
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019